# SDR IPXA10559582

- Difficulty date: April 22, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 19,979 hours, 12,578 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Stiffener
- Condition: Chafed
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 2 ENG FWD FIREWALL STIFFENER (SPRING FINGER CONTACT LAND) LOCATED AT 5 O'CLOCK TO 6 O'CLOCK POSITION IS CHAFED ON EXTERNAL FACE DUE TO CONTACT WITH FAN COWL RUB STRIP.  STIFFENER WAS REPLACED IAW RB211 EM 72-34-11-300-001.
